MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CEMENTED 0 DEGREE TIBIAL COMPONENT RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CEMENTED 0 DEGREE TIBIAL COMPONENT RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during knee arthroplasty while the surgeon was implanting the tibial tray, the implant shifted backward by approximately 3 millimeters despite canal preparation.There were no other intraoperative complications and the tibial tray remained in place.No post-operative complications have been reported and no medical or surgical intervention to correct the outcome has been planned.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.The pre-drill step helps to center the broach and provides greater stability with 3 points of contact between the sizing plate, broach impactor handle, and bone as the broach is impacted into the tibia.The surgical technique states to use the keel drill guide and drill prior to broaching, which may aid in helping to ensure the broach is going into the bone at the correct location.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA CEMENTED 0 DEGREE TIBIAL COMPONENT RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25351350
Report Number0001822565-2026-01738
Device Sequence Number16140092
Product Code JWH
UDI-Device Identifier00889024632073
UDI-Public(01)00889024632073(17)360213(10)67733790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42536006402
Device Lot Number67733790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown